Alert archive / Wisconsin / Small Craft Advisories in 2022
Small Craft Advisory 39, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 29, 2022, 3:54 AM CDT. It took effect at Apr 30, 2022, 1:00 AM CDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2022, 3:54 AM CDT (08:54 UTC)
- In effect from
- Apr 30, 2022, 1:00 AM CDT
- Expired
- May 1, 2022, 1:00 PM CDT
- In force
- 36 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
613 WHUS73 KGRB 290854 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 354 AM CDT Fri Apr 29 2022 LMZ542-543-011200- /O.NEW.KGRB.SC.Y.0039.220430T0600Z-220501T1200Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 354 AM CDT Fri Apr 29 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SATURDAY TO 7 AM CDT SUNDAY... * WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt and waves 5 to 8 ft expected. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan. * WHEN...From 1 AM Saturday to 7 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Will monitor to see if this headline needs to be extended into Sunday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541-011200- /O.NEW.KGRB.SC.Y.0039.220430T1200Z-220501T1200Z/ Rock Island Passage to Sturgeon Bay WI- 354 AM CDT Fri Apr 29 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 7 AM CDT SUNDAY... * WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt and waves 4 to 7 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...From 7 AM Saturday to 7 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Will monitor to see if this headline needs to be extended into Sunday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Kotenberg
11 follow-up statements
088 WHUS73 KGRB 291517 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1017 AM CDT Fri Apr 29 2022 LMZ542-543-292330- /O.CON.KGRB.SC.Y.0039.220430T0600Z-220501T1200Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1017 AM CDT Fri Apr 29 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SATURDAY TO 7 AM CDT SUNDAY... * WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt and waves 5 to 8 ft expected. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan. * WHEN...From 1 AM Saturday to 7 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541-292330- /O.CON.KGRB.SC.Y.0039.220430T1200Z-220501T1200Z/ Rock Island Passage to Sturgeon Bay WI- 1017 AM CDT Fri Apr 29 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 7 AM CDT SUNDAY... * WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt and waves 4 to 7 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...From 7 AM Saturday to 7 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
499 WHUS73 KGRB 291954 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 254 PM CDT Fri Apr 29 2022 LMZ521-522-300400- /O.EXB.KGRB.SC.Y.0039.220430T1000Z-220501T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 254 PM CDT Fri Apr 29 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM SATURDAY TO 7 AM CDT SUNDAY... * WHAT...Southeast winds 10 to 20 kt with gusts up to 30 kt and waves 2 to 4 ft expected. * WHERE...Central and Southern Bay of Green Bay. * WHEN...From 5 AM Saturday to 7 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ542-543-300400- /O.EXT.KGRB.SC.Y.0039.220430T0600Z-220501T1800Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 254 PM CDT Fri Apr 29 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM SATURDAY TO 1 PM CDT SUNDAY... * WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt and waves 5 to 8 ft expected. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan. * WHEN...From 1 AM Saturday to 1 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541-300400- /O.EXT.KGRB.SC.Y.0039.220430T1000Z-220501T1800Z/ Rock Island Passage to Sturgeon Bay WI- 254 PM CDT Fri Apr 29 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM SATURDAY TO 1 PM CDT SUNDAY... * WHAT...Southeast winds 15 to 20 kt with gusts up to 30 kt and waves 4 to 7 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...From 5 AM Saturday to 1 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AK
311 WHUS73 KGRB 300212 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 912 PM CDT Fri Apr 29 2022 LMZ542-543-301000- /O.CON.KGRB.SC.Y.0039.220430T0600Z-220501T1800Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 912 PM CDT Fri Apr 29 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM SATURDAY TO 1 PM CDT SUNDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and waves 5 to 8 ft expected. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan. * WHEN...From 1 AM Saturday to 1 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ521-522-301000- /O.CON.KGRB.SC.Y.0039.220430T1000Z-220501T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 912 PM CDT Fri Apr 29 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SATURDAY TO 7 AM CDT SUNDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and waves 3 to 5 ft expected. * WHERE...Central and Southern Bay of Green Bay. * WHEN...From 5 AM Saturday to 7 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541-301000- /O.CON.KGRB.SC.Y.0039.220430T1000Z-220501T1800Z/ Rock Island Passage to Sturgeon Bay WI- 912 PM CDT Fri Apr 29 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SATURDAY TO 1 PM CDT SUNDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and waves 4 to 7 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...From 5 AM Saturday to 1 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AK
865 WHUS73 KGRB 300907 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 407 AM CDT Sat Apr 30 2022 LMZ542-543-011200- /O.CON.KGRB.SC.Y.0039.000000T0000Z-220501T1800Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 407 AM CDT Sat Apr 30 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY... * WHAT...Southeast winds 15 to 25 kt with gusts up to 35 kt and waves 7 to 10 ft. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan. * WHEN...Until 1 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ521-522-011200- /O.CON.KGRB.SC.Y.0039.220430T1000Z-220501T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 407 AM CDT Sat Apr 30 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... * WHAT...East winds 10 to 20 kt with gusts up to 30 kt and waves 1 to 4 ft expected. * WHERE...Central and Southern Bay of Green Bay. * WHEN...Until 7 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541-011200- /O.CON.KGRB.SC.Y.0039.220430T1000Z-220501T1800Z/ Rock Island Passage to Sturgeon Bay WI- 407 AM CDT Sat Apr 30 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY... * WHAT...Southeast winds 10 to 20 kt with gusts up to 35 kt and waves 5 to 8 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...Until 1 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
300 WHUS73 KGRB 301516 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1016 AM CDT Sat Apr 30 2022 LMZ521-522-302330- /O.CON.KGRB.SC.Y.0039.000000T0000Z-220501T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 1016 AM CDT Sat Apr 30 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... * WHAT...East winds 15 to 25 kt with gusts up to 30 kt and waves 1 to 4 ft expected. * WHERE...Central and Southern Bay of Green Bay. * WHEN...Until 7 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541>543-302330- /O.CON.KGRB.SC.Y.0039.000000T0000Z-220501T1800Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1016 AM CDT Sat Apr 30 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY... * WHAT...Southeast winds 15 to 25 kt with a few gusts up to 35 kt and waves increasing to 6 to 10 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...Until 1 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
958 WHUS73 KGRB 301942 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 242 PM CDT Sat Apr 30 2022 LMZ521-522-010400- /O.CON.KGRB.SC.Y.0039.000000T0000Z-220501T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 242 PM CDT Sat Apr 30 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... * WHAT...East winds 15 to 25 kt with gusts up to 30 kt. Waves 2 to 4 ft expected. * WHERE...Central and Southern Bay of Green Bay. * WHEN...Until 7 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541>543-010400- /O.CON.KGRB.SC.Y.0039.000000T0000Z-220501T1800Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 242 PM CDT Sat Apr 30 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY... * WHAT...Southeast winds 15 to 25 kt with a few gusts up to 35 kt. Waves 5 to 8 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...Until 1 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AK
537 WHUS73 KGRB 010207 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 907 PM CDT Sat Apr 30 2022 LMZ521-522-011000- /O.CON.KGRB.SC.Y.0039.000000T0000Z-220501T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 907 PM CDT Sat Apr 30 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... * WHAT...East winds 15 to 25 kt with gusts up to 30 kt. Waves 2 to 4 ft expected. * WHERE...Central and Southern Bay of Green Bay. * WHEN...Until 7 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541>543-011000- /O.CON.KGRB.SC.Y.0039.000000T0000Z-220501T1800Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 907 PM CDT Sat Apr 30 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SUNDAY... * WHAT...Southeast winds 15 to 25 kt with a few gusts up to 35 kt. Waves 5 to 8 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay. * WHEN...Until 1 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AK
101 WHUS73 KGRB 010935 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 435 AM CDT Sun May 1 2022 LMZ521-522-011200- /O.CON.KGRB.SC.Y.0039.000000T0000Z-220501T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 435 AM CDT Sun May 1 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...Southeast winds 10 to 15 kt with gusts up to 20 kt and waves 2 to 4 ft. * WHERE...Central and Southern Bay of Green Bay. * WHEN...Until 7 AM CDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ541>543-011745- /O.CON.KGRB.SC.Y.0039.000000T0000Z-220501T1800Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 435 AM CDT Sun May 1 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...South winds 10 to 15 kt with gusts up to 20 kt and waves 4 to 7 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hykin
564 WHUS73 KGRB 011150 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 650 AM CDT Sun May 1 2022 LMZ521-522-011300- /O.EXP.KGRB.SC.Y.0039.000000T0000Z-220501T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 650 AM CDT Sun May 1 2022 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING... Winds and waves have fallen below Small Craft Advisory criteria, therefore will allow the advisory to expire at 7 AM. $$ LMZ541>543-011800- /O.CON.KGRB.SC.Y.0039.000000T0000Z-220501T1800Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 650 AM CDT Sun May 1 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...South winds 10 to 15 kt with gusts up to 20 kt and waves 2 to 5 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hykin
457 WHUS73 KGRB 011527 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1027 AM CDT Sun May 1 2022 LMZ541>543-011800- /O.CON.KGRB.SC.Y.0039.000000T0000Z-220501T1800Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1027 AM CDT Sun May 1 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...South winds 10 to 15 kt with gusts up to 20 kt and waves 2 to 5 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ mpc
871 WHUS73 KGRB 011758 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1258 PM CDT Sun May 1 2022 LMZ541>543-011900- /O.EXP.KGRB.SC.Y.0039.000000T0000Z-220501T1800Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1258 PM CDT Sun May 1 2022 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM CDT THIS AFTERNOON... Winds have settled into the 10 to 20 knot range along the lakeshore. Waves 2 to 4 foot are expected through this evening, and small craft are urged to exercise caution. $$ mpc
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 3:48 AM CDT, 6 minutes earlier.
Area forecast discussion, Apr 29, 3:48 AM CDT, 6 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 348 AM CDT Fri Apr 29 2022 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Saturday Issued at 347 AM CDT Fri Apr 29 2022 Key Message: -Thunderstorm potential for Saturday PM ----------------------------------------------------------------- General Discussion: Confidence has increased for fairly widespread showers beginning in central WI Saturday morning before sunrise. These showers will move northeast, overspreading the rest of our area by noon Saturday. With daytime heating, there is a widespread chance of thunder mainly south of Highway 29. These storm chances will continue until around midnight or so Sunday morning, with rainfall intensity generally weakening into the overnight period. At this time, the greatest threat for any severe weather is in Illinois, with the chances for severe weather decreasing the further north one goes. The SPC currently has central WI in a 'Marginal' risk for severe weather... would not be surprised to see that risk dropped further south in the next update. Any severe weather would likely occur Saturday PM. Overall, probability is increasing that much of our forecast area could see around 0.5 to 1 inch of rain from Saturday PM into Sunday... with the highest totals occurring to the south. Scientific discussion: 08z Fri GOES-R imagery and 500mb analysis picking up on an upper wave readying itself to eject off the Rockies. There is fairly good agreement with the solution of this wave showing itself as a 500mb low located near the IA/NE border by 12z Sat. by Saturday afternoon, the sfc reflection low should be over northern Iowa. the low-level kinematics of this system is the big kicker, as solid 850mb moisture transport makes it all the way from the Panhandle region to Lake Superior thanks to a 50kt LLJ. PWATs will go from around 0.2 inches yesterday morning, to around 1.2 inches by late Saturday morning. Overall, a 0-6km mixing ratio of 4 g/kg and warm layer cloud depths not reaching even 3.5km indicate that even though the low-level kinematics are impressive, the moisture profile isn't there to support prolonged/widespread heavy precipitation rates. Therefore, this will be more of light/steady rainfall-type event where the 0.5 to 1 inch of total rain likely occurs over many hours, as opposed to a brief downpour. Severe weather-wise, per expectations, the NAM members are the most aggressive, almost to the point of being an outlier, with bringing upwards of 400 to 1000 J/kg of mucape into central WI. Low-level lapse rates should near 7 C/km in central WI, but mid-level lapse rates are around 6 C/km or less. So at this snapshot in time, perhaps some pea size hail and gusts to 40mph or so are possible in central WI. Again, confidence on that is not great, and would not be surprised to see the 'Marginal Risk' area dropped further south. Will continue to monitor. .LONG TERM...Saturday Night Through Thursday Issued at 347 AM CDT Fri Apr 29 2022 There are three systems of interest throughout this forecast period. The first is in reference to the continuation of precipitation Saturday night into Sunday, the second from late Monday night into Tuesday, and the third sometime towards the end of next work week. Temperatures are expected to remain below normal throughout this forecast period as well. Saturday night through Sunday night...A vertically stacked low pressure system will track east/northeast from southern MN to Upper MI throughout this time period, and weaken with time. The system's occluded front will lift across the forecast area during this time as well. However, moisture profiles appear to become less saturated heading into Saturday night due to some dry slotting, which will result in scattered rain showers. A few thunderstorms will remain possible into Saturday evening, before mid-level lapse rates and instability quickly decrease throughout the remainder of the night. Light rain showers are expected to continue across the forecast area on Sunday as moisture profiles remain saturated due to wrap around moisture associated with the low. The light showers may linger across the far north into Sunday night until the system lifts further northeast out of the area. Monday through Tuesday night...Conditions for Monday will be dry under mostly cloudy skies as weak surface ridging slides across the region ahead of the next system. The next system has a slightly more southern track than the previous system with the surface low tracking somewhere across northern IL on Tuesday, but it does have a higher moisture content with PWATs closer to 1-1.25 inches. This will allow for rain to spread across the forecast area late Monday night into Tuesday. Since the surface low will be south of the forecast area, the better instability and thunderstorm chances will also be south of the forecast area. The rain may linger into Tuesday evening as the system exits to the east. Rest of the extended...High pressure with weak upper-level ridging will slide into the region for Wednesday, resulting in dry conditions under partly cloudy skies. Models continue to struggle with the next system due to the events with the preceding systems. Due to the large spread in the models, did not have high enough confidence to pick one solution, and therefore, kept the blend of models chance PoPs throughout the remainder of the extended. && .AVIATION...for 06Z TAF Issuance Issued at 1054 PM CDT Thu Apr 28 2022 VFR conditions will continue through the night. Scattered showers and MVFR ceilings are possible Friday morning. VFR conditions should return Friday afternoon and evening. A low pressure system moving across the Dakotas to the Minnesota Arrowhead will bring periods of showers and IFR conditions Saturday and part of Sunday. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kotenberg LONG TERM......Hykin AVIATION.......RDM
Hazardous weather outlook, Apr 29, 3:29 AM CDT, 25 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 329 AM CDT Fri Apr 29 2022 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-300830- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 329 AM CDT Fri Apr 29 2022 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Rainfall expected this weekend will keep several rivers above bankfull. There is a chance of thunderstorms Saturday afternoon into Saturday night, mainly across parts of central and east-central Wisconsin. A few storms may become strong enough to produce damaging winds and hail, mainly in central Wisconsin. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-300830- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 329 AM CDT Fri Apr 29 2022 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight Increasing southeast winds and building waves late tonight will result in conditions hazardous to small craft, mainly on Lake Michigan. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Gusty southeast winds and high waves will result in conditions hazardous to small craft Saturday through Sunday morning. Kotenberg/Hykin
Nearby
Small Craft Advisories in Wisconsin, 2022Every small craft advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.